# SDR CA121105010

- Difficulty date: October 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, THE OIL PRESSURE STARTED TO FLUCTUATE BEFORE DROPPING DOWN TO ZERO. THE ENGINE WAS SHUT DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. EXTENSIVE TROUBLE SHOOTING DID NOT SOLVE THE PROBLEM AND THE ENGINE IS BEING REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
